MAUDE Adverse Event Report: ANGELINI THERMACARE NECK/SHOULDER/WRIST 8HR 3CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE NECK/SHOULDER/WRIST 8HR 3CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Muscle & Joint
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, no batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass adverse event safety request for investigation.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of blisters and other skin irritations.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure packaged product quality.
 
Event or Problem Description
On 10-sep-2022, a spontaneous report from the united states was received via email regarding a female consumer (age not provided) who used thermacare neck/shoulder/wrist 8hr heat wrap.Medical history and concomitant products were not provided.On an unspecified date in (b)(6) 2022, the consumer topically applied a thermacare neck/shoulder/wrist 8hr heat wrap.On an unspecified date in (b)(6) 2022, while wearing the heat wrap the consumer worked in the heat and experienced a burn.Follow up attempts have not been successful in obtaining additional information.

Brand Name
THERMACARE NECK/SHOULDER/WRIST 8HR 3CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key15503058
Report Number3007593958-2022-00061
Device Sequence Number7755439
Product Code IMD
UDI-Device Identifier00305733013038
UDI-Public00305733013038
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Muscle & Joint
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2022
Initial Report FDA Received Date09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale